Rash due to drug reaction

Rash due to drug reaction

C017/8509 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.0MB

Downloadable file size: 2.6MB

Price image Pricing

Please login to use the price calculator


Credit: SCIENCE PHOTO LIBRARY

Restrictions: Not for use in Television

Caption: Rash due to drug reaction. Red inflamed skin on a paitent's foot. This is a reaction to a non-steroidal anti-inflammatory drug.

Release details: Model release not required. Property release not required.

Keywords: abnormal, adult, adverse reaction, caucasian, clinical, drug reaction, erythema, foot, human body, ide-effect, inflamed, inflammation, medical, medicine, non-steroidal anti-inflammatory drug, nonsteroidal antiinflammatory drug, nsaid, patient, people, person, rash, reaction, side effect, skin, unhealthy, white background

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.